Existence and monotone iteration of concave positive symmetric solutions for a three-point second-order boundary value problems with integral boundary conditions

Akcan U., Hamal N. A.

Dynamic Systems and Applications, vol.24, no.3, pp.259-269, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2015
  • Journal Name: Dynamic Systems and Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.259-269
  • Anadolu University Affiliated: Yes


© Dynamic Publishers, Inc.In this article, we make use of the monotone iterative technique to verify the existence of concave symmetric positive solutions of a second-order three-point boundary value problem with integral boundary conditions. The interesting point here is that the nonlinear term f depends on the first-order derivative explicitly. An example which supports our result is also indicated.